MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that obvious crease was found in the stent.The target lesion was located in the femoral artery.An 16x90/9fr wallstent uni was advanced for treatment.However, after balloon dilatation, an apparent crease in the stent was found when it was extracted.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
H6 - device codes: updated from material deformation to material integrity problem.
 
Event or Problem Description
It was reported that obvious crease was found in the stent.The target lesion was located in the femoral artery.An 16x90/9fr wallstent uni was advanced for treatment.However, after balloon dilatation, an apparent crease in the stent was found when it was extracted.The procedure was completed with another of the same device.There were no patient complications reported.It was further reported that 50% stenosed target lesion was located in the severely calcified and mildly tortuous femoral artery and the obvious crease was located in the shaft.
 
Additional Manufacturer Narrative
H6 - device codes: updated from material deformation to material integrity problem.Device evaluated by mfr: the device was returned with the stent in the correct position on the delivery system.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile inspection found the sheath of the device to be kinked at approximately 30mm proximal of the tip.This type of damage is consistent with excessive force being applied to the delivery system.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18660324
Report Number2124215-2024-06878
Device Sequence Number8002362
Product Code MAF
UDI-Device Identifier08714729204053
UDI-Public08714729204053
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2025
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0030979812
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer02/05/2024
02/26/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date02/21/2024
03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight67 KG